# SDR UPS99231106

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 780/825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK AT BS 780 AND BS 825 TO BS 840, LBL 63 WL 208.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-1, SRM 51-30-5, SRM 51-20-151, SRM 51-40-3, SRM 51-30-2.
